Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Appell polynomials whose generating function is meromorphic on its circle of convergence


Author: J. D. Buckholtz
Journal: Bull. Amer. Math. Soc. 79 (1973), 469-472
MSC (1970): Primary 30A62; Secondary 30A16
DOI: https://doi.org/10.1090/S0002-9904-1973-13222-7
MathSciNet review: 0315128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A62, 30A16

Retrieve articles in all journals with MSC (1970): 30A62, 30A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13222-7